Change in medication/flare or something else?

Hi everyone. I'm 25 with sle, aps and perniues anaemia. I take planquenil 400mg Daily, however pharmacist changed it to quenoric within the last week. For the past 24 hours

I have been violently vomiting, severe headache, blurred vision, stabbing pain in my stomach around my belly button hight that radiates into my back and more fatigue than normal? Is this because of the change in medication- I know the active ingredient is the same and only the fillers are different. Or is it part of a flare or something else? Only got diagnosed in may so still new to all of this. Thank you x

3 Replies

oldestnewest
  • Sounds like it, I have adverse reaction to quinoric too, though no problem on plaquenil. Plaquenil is more expensive than quinoric so pharmacists stock the latter. If your prescriber writes only hydroxycloroquine on the prescription, you'll get quinoric unless you specifically ask for plaquenil, which I always do. If they don't have it in stock you might need to call in advance.

    Call your doctor who prescribed these and tell him about your reaction, he will probably stop for few days and then start again with plaquenil and see.

  • I noticed my last repeat script was for Quinoric instead of the Plaquenil my consultant authorised in 2005, and so far no problem..Your gp is the best one to speak to...hope you feel better soon Hayz xxx

  • I had problems with the cheaper Quinoric so my GP put me straight back on Plaquenil and I've been fine since. Make sure your GP changes to the brand name of Plaquenil. Good luck & hope you feel better soon. x

You may also like...